# SDR AC2A086761

- Difficulty date: May 22, 2003
- Submitted: June 2, 2003
- Operation: General aviation
- Aircraft: N7266F
- Make and model: Skrsky S76A
- Aircraft serial: 760273
- Aircraft time: 17,203 hours
- Engine: Allsn 250C30
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Ring
- Part number: 1737391
- Condition: Broken
- Location: Fuel Filter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FUEL FILTER CHANGE, RETAINING RING INSIDE FUEL FILTER HOUSING CAME OUT IN SEVERAL PIECES. REPLACED FILTER HOUSING AND RETAINING RING.
